zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A Chebyshev approximation for solving nonlinear integral equations of Hammerstein type. (English) Zbl 1122.65409
Summary: A numerical method for solving Fredholm-Volterra Hammerstein integral equations is presented. This method is based on replacement of the unknown function by truncated series of well known Chebyshev expansion of functions.The quadrature formula which we use to calculate integral terms can be estimated by fast Fourier transform. The numerical examples and the number of operations show the advantages of this method to some other usual methods.

MSC:
65R20Integral equations (numerical methods)
45G10Nonsingular nonlinear integral equations
WorldCat.org
Full Text: DOI
References:
[1] Tricomi, F. G.: Integral equations. (1982)
[2] Brunner, H.: Implicity linear collocation method for nonlinear Volterra equations. J. appl. Numer. math. 9, 235-247 (1982) · Zbl 0761.65103
[3] L.J. Lardy, A variation of Nysrtom’s method for Hammerstein integral equations 3 (1982) 123 -- 129.
[4] Kumar, S.; Sloan, I. H.: A new collocation-type method for Hammerstein integral equations. J. math. Comput. 48, 123-129 (1987) · Zbl 0616.65142
[5] Guoqiang, H.: Asymptotic error expansion variation of a collocation method for Volterra -- Hammerstein equations. J. appl. Numer. math. 13, 357-369 (1993) · Zbl 0799.65150
[6] Ordokhani, Y.: Solution of nonlinear Volterra -- Fredholm -- Hammerstein integral equations via rationalized Haar functions. Appl. math. Comput. 180, 436-443 (2006) · Zbl 1102.65141
[7] Yousefi, S.; Razzaghi, M.: Legendre wavelet method for the nonlinear Volterra -- Fredholm integral equations. Math. comp. Simul. 70, 1-8 (2005) · Zbl 1205.65342
[8] Yashilbas, S.: Taylor polynomial solution of nonlinear Volterra -- Fredholm integral equations. Appl. math. Comput. 127, 195-206 (2002)
[9] Akyuz-Dascioglu, A.; Yaslan, H. Cerdik: An approximation method for the solution of nonlinear integral equations. Appl. math. Comput. 174, 619-629 (2006)
[10] Borzabadi, A. K.; Kamyad, A. V.; Mehne, H. H.: A different approach for solving the nonlinear Fredholm integral equations of the second kind. Appl. math. Comput. 173, 724-735 (2006) · Zbl 1092.65117
[11] E. Babolian, F. Fattahzadeh, Numerical solution of differential equations by using Chebyshev wavelet operational matrix of integration, Appl. Math. Comput., in press, doi:10.1016/j.amc.2006.10.008. · Zbl 1117.65178
[12] E. Babolian, F. Fattahzadeh, Numerical Computation method in solving integral equations by using Chebyshev wavelet operational matrix of integration, Appl. Math. Comput., in press, doi:10.1016/j.amc.2006.10.073. · Zbl 1114.65366
[13] Delves, L. M.; Mohamad, J. L.: Computational methods for integral equations. (1985) · Zbl 0592.65093